RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1967, Volume 73(115), Number 3, Pages 320–330 (Mi msb4131)  

This article is cited in 10 scientific papers (total in 10 papers)

Some remarks on weighted polynomial approximations of holomorphic functions

H. Shapiro


Full text: PDF file (1186 kB)

English version:
Mathematics of the USSR-Sbornik, 1967, 2:3, 285–294

Bibliographic databases:

UDC: 517.535.4
MSC: 32E30, 32A10, 32A25, 28A05, 30D50
Received: 24.10.1966

Citation: H. Shapiro, “Some remarks on weighted polynomial approximations of holomorphic functions”, Mat. Sb. (N.S.), 73(115):3 (1967), 320–330; Math. USSR-Sb., 2:3 (1967), 285–294

Citation in format AMSBIB
\Bibitem{Sha67}
\by H.~Shapiro
\paper Some remarks on weighted polynomial approximations of holomorphic functions
\jour Mat. Sb. (N.S.)
\yr 1967
\vol 73(115)
\issue 3
\pages 320--330
\mathnet{http://mi.mathnet.ru/msb4131}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=217304}
\zmath{https://zbmath.org/?q=an:0184.09802|0181.07604}
\transl
\jour Math. USSR-Sb.
\yr 1967
\vol 2
\issue 3
\pages 285--294
\crossref{https://doi.org/10.1070/SM1967v002n03ABEH002342}


Linking options:
  • http://mi.mathnet.ru/eng/msb4131
  • http://mi.mathnet.ru/eng/msb/v115/i3/p320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Maz'ya, V. P. Havin, “Use of $(p,l)$-capacity in problems of the theory of exceptional sets”, Math. USSR-Sb., 19:4 (1973), 547–580  mathnet  crossref  mathscinet  zmath
    2. Richard Frankfurt, “Subnormal weighted shifts and related function spaces”, Journal of Mathematical Analysis and Applications, 52:3 (1975), 471  crossref
    3. Richard Frankfurt, “Subnormal weighted shifts and related function spaces. II”, Journal of Mathematical Analysis and Applications, 55:1 (1976), 2  crossref
    4. James E. Brennan, “Approximation in the mean by polynomials on non-Carathéodory domains”, Ark Mat, 15:1-2 (1977), 117  crossref  mathscinet  zmath
    5. F. A. Shamoyan, “Weak invertibility in weight spaces of analytic functions”, Izv. Math., 60:5 (1996), 1061–1082  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. F. A. Shamoyan, “On weak invertibility in weighted anisotropic spaces of holomorphic functions in a polydisc”, Russian Math. Surveys, 55:2 (2000), 355–357  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    7. F. A. Shamoyan, “Weakly invertible elements in anisotropic weighted spaces of holomorphic functions in a polydisc”, Sb. Math., 193:6 (2002), 925–943  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    8. Doubtsov E., “An Inner Function Which Is Not Weak Outer”, C. R. Math., 334:11 (2002), 957–960  crossref  isi
    9. E. Doubtsov, “Weakly Outer Inner Functions”, Funct. Anal. Appl., 37:2 (2003), 86–93  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. Yu. S. Belov, K. Yu. Fedorovskiy, “Model spaces containing univalent functions”, Russian Math. Surveys, 73:1 (2018), 172–174  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:171
    Full text:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019